MathSciNet Relay Station
MathSciNet bibliographic data
MR2652488 53C21 (35J60 35R01)
Chtioui, Hichem; Rigane, Afef On the prescribed $Q$-curvature problem on $S^n$. C. R. Math. Acad. Sci. Paris 348 (2010), no. 11-12, 635–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement